Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Cramps, back pain, dark brown discharge, sexually active. Taking birth control. Causes for symptoms?

Hi, I ve been on birth control (microg.estin 1/20) for a month and a half now. Two days ago I started gettting really bad cramps/ back pain like I was going to start my period.. but instead got a really dark brown, mucusy like discharge . I m one week away from finishing my current birth control pack. What could this be?? Should I be concerned? I am sexually active and also purposely skipped my period last month with my doctors permission.
Asked On : Thu, 19 Jul 2012
Answers:  0 Views:  24 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor